Skip to main content

This material has been published in Journal of Economic Theory 49, 113-134, the only definitive repository of the content that has been certified and accepted after peer review. Copyright and all rights therein are retained by Academic Press. This material may not be copied or reposted without explicit permission. (Copyright (C)1989 by Academic Press, Inc.). Academic Press publishes electronically in IDEAL (International Digital Electronic Access Library) at and

Continuum Economies with Finite Coalitions: Core, Equilibria, and Widespread Externalities

Journal of Economic Theory, 1989, vol. 49, no. 2, pp. 113-134

Peter J Hammond (Stanford University)
Mamoru Kaneko (Virginia Polytechnic Institute)
Myrna Holtz Wooders (University of Toronto)